Alert archive / Kentucky / Severe Thunderstorm Warnings in 2006

Severe Thunderstorm Warning 421, NWS Louisville, KY

September 22, 2006Breckinridge County, Hardin County, Kentucky

NWS Louisville, KY issued this severe thunderstorm warning at Sep 22, 2006, 8:20 PM CDT for Breckinridge County, Hardin County, Kentucky. It was in force for 40 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Sep 22, 2006, 8:20 PM CDT (01:20 UTC)
Expired
Sep 22, 2006, 9:00 PM CDT
In force
40 min
Issued by
NWS Louisville, KY
Area
Counties, with a storm outline in the text

Counties Breckinridge County, KY, Hardin County, KY

The radar

The Louisville radar (KLVX), 32 km from the middle of the area, began a volume at 01:22 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 30 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 00:00Z, 1.3 hours before the alert went out and 182 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 00:00Z on 2006-09-23Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1397 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 00:00Z on 2006-09-23The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 321 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1397 J/kg
Mixed-layer CIN
-30 J/kg
Mixed-layer LCL
838 m above ground
0-6 km bulk shear
57 kt
0-1 km storm-relative helicity
321 m²/s²
0-3 km storm-relative helicity
437 m²/s²
Significant tornado parameter
3.9
Supercell composite
14.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KLMK 230122
SVRLMK
KYC027-093-230200-
/O.NEW.KLMK.SV.W.0421.060923T0120Z-060923T0200Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LOUISVILLE KY
920 PM EDT FRI SEP 22 2006

THE NATIONAL WEATHER SERVICE IN LOUISVILLE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EASTERN BRECKINRIDGE COUNTY IN NORTH CENTRAL KENTUCKY...  
  HARDIN COUNTY IN NORTH CENTRAL KENTUCKY...

* UNTIL 1000 PM EDT (900 PM CDT)...

* AT 813 PM CDT...TRAINED WEATHER SPOTTERS REPORTED A LINE OF SEVERE
  THUNDERSTORMS CAPABLE OF PRODUCING NICKEL SIZE HAIL...AND DAMAGING
  WINDS IN EXCESS OF 60 MPH.  THESE STORMS WERE LOCATED ALONG A LINE
  EXTENDING FROM CONSTANTINE TO 7 MILES WEST OF HUDSON...AND MOVING
  EAST AT 60 MPH.

* SEVERE THUNDERSTORMS WILL BE NEAR...
  BIG SPRING BY 825 PM CDT...
  VINE GROVE AND RINEYVILLE BY 935 PM EDT...
  RADCLIFF BY 940 PM EDT...
  COLESBURG BY 945 PM EDT...

A TORNADO WATCH IS IN EFFECT FOR THE WARNED AREA UNTIL 200 AM 
CDT...300 AM EDT. STORMS CAN PRODUCE TORNADOES VERY QUICKLY

TREES WERE BLOWN DOWN IN MCQUADY WITH THIS STORM. THIS IS A 
DANGEROUS STORM...SEEK SAFE SHELTER AND STAY AWAY FROM WINDOWS

LAT...LON 3763 8624 3766 8653 3781 8616 3784 8580
      3774 8570

$$

13
2 follow-up statements
000 
WWUS53 KLMK 230144
SVSLMK

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
943 PM EDT FRI SEP 22 2006

KYC027-093-230200-
/O.CON.KLMK.SV.W.0421.000000T0000Z-060923T0200Z/
BRECKINRIDGE KY-HARDIN KY-
943 PM EDT FRI SEP 22 2006

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1000 PM 
EDT(900 PM CDT) FOR HARDIN AND EASTERN BRECKINRIDGE COUNTIES...

AT 939 PM EDT...LOCAL LAW ENFORCEMENT REPORTED A LINE OF SEVERE
THUNDERSTORMS CAPABLE OF PRODUCING NICKEL SIZE HAIL...AND DAMAGING
WINDS IN EXCESS OF 60 MPH.  THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM RADCLIFF TO RINEYVILLE TO 7 MILES SOUTHEAST OF 
CONSTANTINE...MOVING EAST AT 40 MPH.

SEVERE THUNDERSTORMS WILL BE NEAR...
  STEPHENSBURG BY 950 PM EDT
  CECILIA BY 955 PM EDT
  COLESBURG...GLENDALE AND ELIZABETHTOWN BY 1000 PM EDT

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO
IS SPOTTED... ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 300 AM EDT SATURDAY 
MORNING(200 AM CDT SATURDAY MORNING) FOR CENTRAL KENTUCKY.

LAT...LON 3763 8624 3766 8653 3781 8616 3784 8580
      3772 8570 3757 8584

$$

SCHOTT
000 
WWUS53 KLMK 230203
SVSLMK

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
1002 PM EDT FRI SEP 22 2006

KYC027-093-230212-
/O.EXP.KLMK.SV.W.0421.000000T0000Z-060923T0200Z/
BRECKINRIDGE KY-HARDIN KY-
1002 PM EDT FRI SEP 22 2006

...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL HARDIN AND EASTERN
BRECKINRIDGE COUNTIES EXPIRES AT 1000 PM EDT(900 PM CDT)...

SIGNIFICANT DAMAGE HAS BEEN REPORTED WITH THE EARLIER THUNDERSTORMS. 
DO NOT GO NEAR DOWNED POWER LINES...AND GUSTS TO NEAR 60 MPH IN THE 
ELIZABETHTOWN AREA. REPORT DAMAGE TO LOCAL LAW ENFORCEMENT AND HAVE 
THEM RELAY THE REPORT TO THE NATIONAL WEATHER SERVICE OFFICE IN 
LOUISVILLE.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 300 AM EDT SATURDAY 
MORNING(200 AM CDT SATURDAY MORNING) FOR CENTRAL KENTUCKY.

LAT...LON 3763 8624 3766 8653 3781 8616 3784 8580
      3772 8570 3757 8584

$$

SCHOTT

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Louisville, KY wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 22, 3:30 PM CDT, 4 hours 50 minutes earlier.

Area forecast discussion, Sep 22, 3:30 PM CDT, 4 hours 50 minutes before
AREA FORECAST DISCUSSION...CORR TO ADD WATCH INFO AND FIX TYPOS
NATIONAL WEATHER SERVICE LOUISVILLE KY
430 PM EDT FRI SEP 22 2006

.SHORT TERM (TONIGHT AND SATURDAY)...

MAIN CONCERNS CENTER AROUND EXCESSIVE RAINFALL AND THREAT OF SEVERE
STORMS SATURDAY.

UPPER AIR PATTERN CURRENTLY SHOWS AN UNUSUALLY STRONG TROUGH ACROSS
THE UPPER MIDWEST. DEEP LOW PRESSURE AT THE SURFACE IS NOW
CO-LOCATED WITH UPPER LOW ACROSS NORTHERN IOWA. ANOTHER DISTURBANCE
OF CONCERN FOR OUR REGION IS CURRENTLY DIGGING SOUTHWARD ACROSS THE
CENTRAL ROCKIES. THIS FEATURE WILL ROTATE THROUGH THE BASE OF THE
EXISTING TROUGH AND MOVE ACROSS KANSAS SATURDAY AFTERNOON. AT THE
SURFACE...LOW PRESSURE WILL FORM ALONG A SURFACE TROUGH AND MOVE
INTO ILLINOIS LATE TOMORROW.

STRONG SOUTHWEST FLOW ACROSS THE LOWER OHIO VALLEY WILL ALLOW
MODIFIED TROPICAL MOISTURE TO STREAM NORTHWARD. THE NAM FORECASTS
AROUND 2 INCHES OF PRECIPITABLE WATER TO REMAIN ALONG THE OHIO
RIVER THROUGH SUNDAY MORNING.

EARLIER STORMS DUMPED ONE TO TWO INCHES ACROSS CENTRAL KENTUCKY WITH
AXIS OF HEAVIEST RAIN EXTENDING FROM BUTLER COUNTY NORTHEASTWARD
THROUGH THE SOUTHERN BLUEGRASS REGION. FEEL THE GREATEST THREAT OF
HEAVY RAINFALL TONIGHT WILL BE ALONG/NORTH OF THE OHIO RIVER.

CURRENTLY...WARM FRONT IS STALLED ALONG WESTERN KENTUCKY/TENNESSEE
BORDER. SHOWERS AND EXTENSIVE RAIN COOLED AIR WILL RETARD NORTHWARD
PROGRESSION OF THIS FRONT...BUT IT WILL EVENTUALLY MOVE NORTH INTO
CENTRAL INDIANA OVERNIGHT.

BOTH GFS AND NAM SHOW EXPANDING COVERAGE OF PRECIP LATER THIS
EVENING AND OVERNIGHT AS LOW LEVEL JET INCREASES AND A LEAD
DISTURBANCE EJECTS AHEAD OF THE LARGER TROUGH ACROSS THE MIDWEST.

BOTH MODELS CONCENTRATE PRECIP ALONG/NORTH OF THE OHIO RIVER.

ATTENTION NOW WILL TURN TO SEVERE WX CHANCES FOR SATURDAY. THE
SEVERE STORMS CENTER HAS PLACED OUR FORECAST AREA IN A SLIGHT RISK.

KENTUCKY WILL BE FIRMLY WITHIN WARM SECTOR TOMORROW. HIGH
TEMPERATURES WILL DEPEND ON CLOUD COVER AND PRECIP COVERAGE  DURING
THE DAY...BUT TEMPERATURES WILL LIKELY REACH THE LOWER 80S ACROSS
THE SOUTH. WITH A LACK OF UPPER FORCING TOMORROW AFTERNOON ANY
STORMS WILL BE OF A MORE SCATTERED NATURE. HOWEVER...STRONG
UNI-DIRECTIONAL WIND SHEAR AND MODERATE SURFACED BASED INSTABILITY
WILL BRING A THREAT OF WIND DAMAGE. EXPECT BREEZY SOUTH WINDS
TOMORROW AS 35 MPH WINDS AT 3000 FEET MIX DOWN DURING THE AFTERNOON.

RAIN CHANCES WILL INCREASE TO CATEGORICAL LATE TOMORROW AS A LINE OF
STORMS ASSOCIATED WITH AN APPROACHING COLD FRONT APPROACHES
SOUTHWESTERN INDIANA. WITH STRENGTHENING MID LEVEL WINDS...SOME OF
THESE STORMS MAY PRODUCE DAMAGING WINDS AS WELL.

JSD

.LONG-TERM (SATURDAY NIGHT THROUGH FRIDAY)...

...POTENTIAL FOR SEVERE WEATHER OUTBREAK SATURDAY NIGHT ALONG
WITH MORE HEAVY RAINFALL...

SATURDAY NIGHT...CONTINUES TO LOOK LIKE A SQUALL LINE WITH
DAMAGING WINDS AND ISOLATED TORNADOES IS A VERY REAL THREAT
NW TO SE ACROSS THE FA.

SUNDAY WILL CONTINUE PREV FCST TREND WI RW- ENDING FROM NW TO SE
ACROSS THE FA AS THE REMNANTS OF THE COMPLEX AND VIGOROUS STORM
SYSTEM IS REPLACED BY A DRY NORTHWESTERLY FLOW THROUGH MIDWEEK. NOT
REALLY CANADIAN AIR BUT PACIFIC BEHIND THIS SYSTEM SO TEMPS WILL BE
NEAR OR ONLY A LITTLE BELOW SEASONAL NORMALS FOR THIS TIME OF YEAR.

DURING THE LATE WEDNESDAY AND THURSDAY TIME FRAME...THE LATEST
MODELS TO VARYING DEGREES ARE INDICATING THAT A RATHER STRONG TROUGH
WILL DROP SOUTHEAST INTO THE GREAT LAKES REGION AND FORCE A COLD
FRONT ACROSS THE REGION. ITS STILL TOO EARLY TO REALLY SETTLE ON
JUST HOW MUCH CANADIAN AIR WILL DROP SOUTHWARD WITH THIS SYSTEM. FOR
NOW WILL KEEP THE CURRENT FCST TRENDS FOR LATE IN THE WORKWEEK. --21

&&

.LMK WATCHES/WARNINGS/ADVISORIES...
KY...FLASH FLOOD WATCH UNTIL 700 AM EDT/600 AM CDT SUNDAY ALONG AND
NORTH OF A LINE FROM MORGANTOWN TO CAMPBELLSVILLE TO LEXINGTON.
IN...FLASH FLOOD WATCH UNTIL 700 AM EDT SUNDAY.
&&
Hazardous weather outlook, Sep 22, 3:30 PM CDT, 4 hours 50 minutes before
HAZARDOUS WEATHER OUTLOOK...CORR TO DAYS
NATIONAL WEATHER SERVICE LOUISVILLE KY
430 PM EDT FRI SEP 22 2006

INZ076>079-083-084-089>092-KYZ023>043-045>049-053>057-061>067-
070>078-081-082-230830-
ORANGE IN-WASHINGTON IN-SCOTT IN-JEFFERSON IN-DUBOIS IN-
CRAWFORD IN-PERRY IN-HARRISON IN-FLOYD IN-CLARK IN-HANCOCK KY-
BRECKINRIDGE KY-MEADE KY-OHIO KY-GRAYSON KY-HARDIN KY-BULLITT KY-
JEFFERSON KY-OLDHAM KY-TRIMBLE KY-HENRY KY-SHELBY KY-FRANKLIN KY-
SCOTT KY-HARRISON KY-SPENCER KY-ANDERSON KY-WOODFORD KY-
FAYETTE KY-BOURBON KY-NICHOLAS KY-NELSON KY-WASHINGTON KY-
MERCER KY-JESSAMINE KY-CLARK KY-LARUE KY-MARION KY-BOYLE KY-
GARRARD KY-MADISON KY-BUTLER KY-EDMONSON KY-HART KY-GREEN KY-
TAYLOR KY-CASEY KY-LINCOLN KY-LOGAN KY-WARREN KY-SIMPSON KY-
ALLEN KY-BARREN KY-MONROE KY-METCALFE KY-ADAIR KY-RUSSELL KY-
CUMBERLAND KY-CLINTON KY-
330 PM CDT FRI SEP 22 2006 /430 PM EDT FRI SEP 22 2006/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
INDIANA AND CENTRAL KENTUCKY.

.DAY ONE...TONIGHT.

A FLASH FLOOD WATCH IS IN EFFECT FOR TONIGHT FOR ALL OF SOUTHERN
INDIANA AND FOR CENTRAL KENTUCKY NORTH OF THE CUMBERLAND PARKWAY.

SHOWERS AND THUNDERSTORMS SHOULD INCREASE IN COVERAGE THIS EVENING
AND OVERNIGHT ALONG AND NORTH OF THE OHIO RIVER. AMPLE MOISTURE
COMBINED WITH A SLOWLY MOVING WARM FRONT MAY LEAD TO INDIVIDUAL
STORMS MOVING REPEATEDLY ACROSS THE SAME AREA. LOCALLY HEAVY
RAINFALL MAY LEAD TO RUNOFF PROBLEMS AND LOCALIZED FLOODING.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH FRIDAY.

A FLASH FLOOD WATCH REMAINS IN EFFECT SATURDAY AND SATURDAY NIGHT.

AS A WARM FRONT MOVES NORTH TOMORROW...SURFACE INSTABILITY WILL
INCREASE DURING THE DAY. AS A RESULT...IN ADDITION TO THE CONTINUING
THREAT OF HEAVY RAINFALL...STRONG MID LEVEL WINDS WILL BRING A
THREAT OF DAMAGING WINDS OR ISOLATED TORNADOES ASSOCIATED WITH ANY
SCATTERED CONVECTION THAT DEVELOPS TOMORROW AFTERNOON.

THE THREAT OF DAMAGING WINDS WILL INCREASE LATE TOMORROW AHEAD OF A
COLD FRONT. LINEAR CONVECTION...IN THE FORM OF A SQUALL LINE OR
INDIVIDUAL BOW ECHOS...MAY DEVELOP AND MOVE AHEAD OF THE COLD FRONT.
IN ADDITION...HEAVY RAINFALL AND DEADLY LIGHTNING WILL ACCOMPANY
THESE STORMS.

OUTSIDE OF ANY THUNDERSTORM...SOUTHERLY WINDS COULD GUST UP TO 30
MPH IN SPOTS SATURDAY AFTERNOON.

SHOWERS AND THUNDERSTORMS WILL AGAIN BE POSSIBLE WEDNESDAY NIGHT AND
THURSDAY AS ANOTHER COLD FRONT AFFECTS THE REGION.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS WILL LIKELY BE NEEDED SATURDAY THROUGH EARLY SUNDAY MORNING
...ESPECIALLY SATURDAY NIGHT. MONITOR THE LATEST FORECASTS ON
NOAA ALL-HAZARDS RADIO OR ON OUR WEBSITE AT WEATHER.GOV/LOUISVILLE.

JSD

In the hours before

Special weather statement, Sep 22, 7:17 PM CDT, 1 hour 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
817 PM EDT FRI SEP 22 2006

INZ079-KYZ032-230200-
JEFFERSON IN-TRIMBLE KY-
INCLUDING THE CITIES OF...MADISON...BEDFORD
817 PM EDT FRI SEP 22 2006

A STRONG THUNDERSTORM ON THE SCOTT...JEFFERSON COUNTY INDIANA LINE
WILL PRODUCE VERY HEAVY RAINS AND POSSIBLE SMALL HAIL AS IT MOVES
THROUGH JEFFERSON COUNTY INDIANA AND TRIMBLE COUNTY KENTUCKY.
RAINFALL AMOUNTS OF HALF AN INCH TO AN INCH ARE POSSIBLE FROM THIS
STORM. MOTORISTS SHOULD BE ALERT FOR PONDING OF WATER IN ROADWAYS.
RESIDENTS SHOULD BE ALERT FOR LATER STATEMENTS AND POSSIBLE
WARNINGS.

CROW
Local storm report, Sep 22, 8:02 PM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
902 PM EDT FRI SEP 22 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0900 PM     FLASH FLOOD      TELL CITY               37.95N 86.76W
09/22/2006                   PERRY              IN   LAW ENFORCEMENT

            WATER WAS UP TO THE CURBS IN SOME STREETS IN DOWNTOWN
            TELL CITY.

&&

MRC
Local storm report, Sep 22, 8:03 PM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
903 PM EDT FRI SEP 22 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0830 PM     FLASH FLOOD      HUNTINGBURG             38.30N 86.96W
09/22/2006                   DUBOIS             IN   LAW ENFORCEMENT

            SEVERAL ROADS WERE FLOODED AND BARRICADED IN HUNTINGBURG
            AND ALSO IN FERDINAND.

&&

MRC
Local storm report, Sep 22, 8:14 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
914 PM EDT FRI SEP 22 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0911 PM     HEAVY RAIN       LEAVENWORTH             38.20N 86.35W
09/22/2006  E0.00 INCH       CRAWFORD           IN   TRAINED SPOTTER

            COOPERATIVE OBSERVER HAD 2.68 INCHES OF RAIN SINCE 815 PM
            EDT...USING AN UNOFFICIAL ELECTRONIC GAGE.

&&

MRC
Local storm report, Sep 22, 8:15 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
915 PM EDT FRI SEP 22 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0911 PM     HEAVY RAIN       LEAVENWORTH             38.20N 86.35W
09/22/2006  E2.68 INCH       CRAWFORD           IN   TRAINED SPOTTER

            COOPERATIVE OBSERVER HAD 2.68 INCHES OF RAIN SINCE 815 PM
            EDT...USING AN UNOFFICIAL ELECTRONIC GAGE.

&&

MRC
Local storm report, Sep 22, 8:20 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
920 PM EDT FRI SEP 22 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0905 PM     TSTM WND DMG     MCQUADY                 37.70N 86.52W
09/22/2006                   BRECKINRIDGE       KY   LAW ENFORCEMENT

            TREES DOWN IN THE ROUGH RIVER AREA.

&&

MRC

The office that day

Everything else NWS Louisville, KY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 22, 7:25 PM CDTFlash Flood WarningLMKBreckinridge, Hancock, Meade, Ohio65 min
Sep 22, 7:48 PM CDTSevere Thunderstorm WarningLMKBreckinridge, Hancock, Ohio27 min
Sep 22, 8:35 PM CDTFlash Flood WarningLMKBreckinridge, Hardin55 min
Sep 22, 9:31 PM CDTFlash Flood WarningLMKHardin59 min
Sep 22, 9:52 PM CDTSevere Thunderstorm WarningLMKHardin23 min
Sep 22, 10:14 PM CDTFlash Flood WarningLMKNelson, Washington91 min
Sep 22, 10:28 PM CDTFlash Flood WarningLMKJefferson2 hr
Sep 22, 11:21 PM CDTSevere Thunderstorm WarningLMKHancock24 min
Sep 22, 11:25 PM CDTFlash Flood WarningLMKOldham, Shelby3 hr
Sep 22, 11:36 PM CDTSevere Thunderstorm WarningLMKButler39 min
Sep 22, 11:53 PM CDTFlash Flood WarningLMKFranklin, Scott3 hr
Sep 23, 12:17 AM CDTFlash Flood WarningLMKButler3 hr
Sep 23, 12:47 AM CDTFlash Flood WarningLMKBourbon, Clark, Fayette, Jessamine, Nicholas, Woodford118 min
Sep 23, 1:03 AM CDTFlash Flood WarningLMKAnderson117 min
Sep 23, 1:25 AM CDTFlash Flood WarningLMKEdmonson2 hr
Sep 23, 2:30 AM CDTSevere Thunderstorm WarningLMKAdair30 min
Sep 23, 2:40 AM CDTSevere Thunderstorm WarningLMKRussell35 min
Sep 23, 2:46 AM CDTFlash Flood WarningLMKWarren119 min
Sep 23, 2:55 AM CDTFlash Flood WarningLMKLogan2 hr
Sep 23, 3:01 AM CDTFlash Flood WarningLMKMadison119 min
Sep 23, 7:04 AM CDTFlash Flood WarningLMKLogan3 hr
Sep 23, 11:35 AM CDTSevere Thunderstorm WarningLMKHancock40 min
Sep 23, 11:55 AM CDTSevere Thunderstorm WarningLMKBreckinridge, Grayson, Meade, Ohio50 min
Sep 23, 12:07 PM CDTFlash Flood WarningLMKJefferson5 hr
Sep 23, 12:44 PM CDTFlash Flood WarningLMKOldham, Shelby5 hr
Sep 23, 1:12 PM CDTFlash Flood WarningLMKBullitt, Hardin4 hr
Sep 23, 1:12 PM CDTSevere Thunderstorm WarningLMKButler48 min
Sep 23, 1:25 PM CDTFlash Flood WarningLMKGrayson, Ohio4 hr
Sep 23, 1:26 PM CDTSevere Thunderstorm WarningLMKLarue, Nelson19 min
Sep 23, 1:40 PM CDTSevere Thunderstorm WarningLMKMarion, Washington35 min
Sep 23, 1:50 PM CDTFlash Flood WarningLMKButler, Logan4 hr
Sep 23, 2:14 PM CDTFlash Flood WarningLMKEdmonson3 hr
Sep 23, 3:02 PM CDTFlash Flood WarningLMKGreen, Taylor3 hr
Sep 23, 3:21 PM CDTSevere Thunderstorm WarningLMKClark, Madison24 min

Nearby

Severe Thunderstorm Warnings in Kentucky, 2006Every severe thunderstorm warning in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.